Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 4, 2011, 7:19 PM EDT for 4 counties in Ohio. It was in force for 41 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2011, 7:19 PM EDT (23:19 UTC)
- Expired
- Jun 4, 2011, 8:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Coshocton County, OH, Guernsey County, OH, Muskingum County, OH, Tuscarawas County, OH
The radar
The Cleveland radar (KCLE), 126 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 7:20 PM EDT | HAIL 0.75 | Coshocton, OH | |
| Jun 4, 7:25 PM EDT | HAIL 0.75 | Coshocton, OH | |
| Jun 4, 7:40 PM EDT | HAIL 1 | Coshocton, OH | |
| Jun 4, 7:49 PM EDT | HAIL 1 | Coshocton, OH | EVENT OCCURRED BETWEEN 734 PM 06 04 2011 AND 749 PM 06 04 2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 11.3 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2779 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
112 WUUS51 KPBZ 042319 SVRPBZ OHC031-059-119-157-050000- /O.NEW.KPBZ.SV.W.0094.110604T2319Z-110605T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 719 PM EDT SAT JUN 4 2011 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN MUSKINGUM COUNTY IN EAST CENTRAL OHIO... NORTHWESTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO... COSHOCTON COUNTY IN EAST CENTRAL OHIO... EXTREME SOUTHWESTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO... * UNTIL 800 PM EDT * AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR NELLIE...MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GUILFORD... NELLIE... BLISSFIELD... WARSAW... COOPERDALE... COSHOCTON... CONESVILLE... WEST LAFAYETTE... FERNCLIFF... PLAINFIELD... OTSEGO... NEW CONCORD... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN DO SO SAFELY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. && LAT...LON 4045 8206 4021 8156 3999 8174 4030 8219 TIME...MOT...LOC 2319Z 306DEG 23KT 4032 8202 $$
1 follow-up statement
749 WWUS51 KPBZ 042338 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 738 PM EDT SAT JUN 4 2011 OHC031-059-119-157-050000- /O.CON.KPBZ.SV.W.0094.000000T0000Z-110605T0000Z/ MUSKINGUM OH-GUERNSEY OH-COSHOCTON OH-TUSCARAWAS OH- 738 PM EDT SAT JUN 4 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT FOR TUSCARAWAS...COSHOCTON...GUERNSEY AND MUSKINGUM COUNTIES... AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR COSHOCTON...MOVING SOUTHEAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO COSHOCTON... CONESVILLE... WEST LAFAYETTE... FERNCLIFF... PLAINFIELD... OTSEGO... BODEN... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM EDT SUNDAY MORNING FOR EAST CENTRAL OHIO AND SOUTHWESTERN PENNSYLVANIA AND NORTHERN WEST VIRGINIA. LAT...LON 4023 8208 4038 8192 4021 8156 3999 8174 TIME...MOT...LOC 2338Z 306DEG 23KT 4025 8189 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 4:36 PM EDT, 2 hours 43 minutes earlier.
Area forecast discussion, Jun 4, 4:36 PM EDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 436 PM EDT SAT JUN 4 2011 .SYNOPSIS... A COLD FRONT WILL BRING SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE. RAIN WILL MOVE SOUTH OF THE AREA BY SUNDAY AFTERNOON...WITH DRY CONDITIONS EXPECTED INTO TUESDAY. && .NEAR TERM /THROUGH SUNDAY/... UPDATE TO REDUCE POPS IN THE SOUTHEAST COUNTIES FOR EARLY THIS EVENING. A COLD FRONT WILL APPROACH THE AREA FROM THE NORTHWEST DURING THE EVENING HOURS. CONSIDERING THE TIMING OF THE FRONT...THERE MAY NOT BE AS GREAT OF A CHANCE FOR SEVERE WEATHER DUE TO DIMINISHING INSTABILITY. HOWEVER...AREAS NORTH AND WEST OF A LINE FROM ZANESVILLE TO BEAVER AND FRANKLIN REMAIN IN THE SPC DAY 1 SLIGHT RISK FOR SEVERE WEATHER AS OF 20Z. WOULD NOT RULE OUT THE POSSIBILITY OF SOME STRONG TO SEVERE STORMS AS FAR SOUTH AS THE MASON-DIXON LINE. PRIMARY THREATS WILL BE DAMAGING WINDS AND/OR HAIL...WITH A VERY ISOLATED CHANCE OF A TORNADO. LOCATIONS SOUTH OF INTERSTATE 70 COULD STILL SEE A SHOWER SUNDAY MORNING...BUT CLEARING WILL MOVE IN FROM THE NORTH SUNDAY AFTERNOON. HIGH TEMPERATURES WILL BE SLIGHTLY COOLER ON SUNDAY...BUT WITH NO STRONG PUSH OF COLD AIR BEHIND THE FRONT...TEMPS SHOULD STILL BE A COUPLE OF DEGREES BELOW NORMAL. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/... HIGH PRESSURE WILL DRIFT SOUTHEAST FROM MICHIGAN ACROSS THE EASTERN GREAT LAKES SUNDAY NIGHT AND REMAIN OVER THE AREA THROUGH MONDAY NIGHT. ALTHOUGH AN UPPER LEVEL HIGH WILL SIT OVER THE SOUTHEASTERN UNITED STATES...A SHORTWAVE SHOULD ROTATE ACROSS OHIO TUESDAY. RIGHT NOW...DO NOT THINK THERE WILL BE ENOUGH DEEP MOISTURE TO TRIGGER MUCH IN THE WAY OF ORGANIZED PRECIPITATION...BUT SOME ADDITIONAL CLOUD COVER SHOULD BE PRESENT. TEMPERATURES WILL BE A FEW DEGREES ABOVE SEASONAL NORMS DURING THE PERIOD. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... A WARM PERIOD FOR THE CWA IN THE LONG TERM WITH TEMPERATURES APPROACHING 90 ON WEDNESDAY. TEMPERATURES WILL BE JUST ABOVE NORMAL TUESDAY AND THEN SHOULD WARM TO 5 TO 10 DEGREES ABOVE NORMAL FOR THE LATTER HALF OF NEXT WEEK. A CHANCE OF SHOWERS AND THUNDERSTORMS THURSDAY AND FRIDAY AS LOW LEVEL MOISTURE INCREASES AND A COUPLE OF SHORTWAVES MOVE OVER THE TOP OF THE RIDGE. && .AVIATION /21Z SATURDAY THROUGH THURSDAY/... A FRONTAL BOUNDARY MOVING SOUTH THROUGH THE AREA THIS EVENING WILL TRIGGER ANOTHER ROUND OF SHOWERS AND THUNDERSTORM BETWEEN 02Z-08Z. THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS LINGERING INTO THE MORNING HOURS AT MGW. OTHERWISE...VFR CONDITIONS ARE EXPECTED THROUGHOUT THE TAF PERIOD. HIGH PRESSURE WILL BUILD IN LATER SUNDAY AND PROVIDE VFR CONDITIONS THROUGH THURSDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 4, 6:26 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 626 PM EDT SAT JUN 4 2011 OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073>076- WVZ001>004-012-021-022-052230- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- 626 PM EDT SAT JUN 4 2011 ...SEVERE THUNDERSTORM WATCH 428 IN EFFECT UNTIL 2 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ023-041-052230- GARRETT-PRESTON-TUCKER- 626 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ007>009-013>016-022-023-052230- MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-ARMSTRONG- INDIANA- 626 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 4, 2:19 PM EDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 PM HAIL WEST FREEDOM 41.11N 79.62W
06/04/2011 M1.00 INCH CLARION PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100809
JDSpecial weather statement, Jun 4, 2:22 PM EDT, 4 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
222 PM EDT SAT JUN 4 2011
PAZ015-016-022-023-041915-
ARMSTRONG PA-CLARION PA-INDIANA PA-JEFFERSON PA-
222 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT ARMSTRONG...EXTREME SOUTHWESTERN
CLARION...INDIANA AND SOUTHWESTERN JEFFERSON COUNTIES...
AT 218 PM EDT...A LINE OF STRONG THUNDERSTORM WAS LOCATED FROM NEAR
EAST BRADY TOWARD PUNXSUTAWNEY...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS WILL BE NEAR MOSGROVE...BRIDGEBURG...FRENCHS
CORNERS...AND GOSFORD AROUND 225 PM...WEST VALLEY...PINE
FURNACE...SLABTOWN...AND GREEN ACRES AROUND 230 PM...WEST VALLEY AND
GREENDALE AROUND 235 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4093 7882 4068 7884 4043 7898 4069 7967
4099 7968Special weather statement, Jun 4, 2:51 PM EDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 251 PM EDT SAT JUN 4 2011 PAZ022-023-073-074-041945- ARMSTRONG PA-INDIANA PA-WESTMORELAND PA-WESTMORELAND RIDGES PA- 251 PM EDT SAT JUN 4 2011 THUNDERSTORMS WITH HEAVY RAIN TO MOVE THROUGH THE FOLLOWING COUNTIES... ARMSTRONG...WESTMORELAND...INDIANA AND WESTMORELAND RIDGES... AT 245 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH SHOWED THUNDERSTORMS WITH HEAVY RAIN 6 MILES WEST OF VANDERGRIFT...OR ABOUT 3 MILES EAST OF NATRONA HEIGHTS...MOVING SOUTHEAST AT 35 MPH. THESE THUNDERSTORMS CAN PRODUCE SMALL HAIL AND HEAVY RAIN THAT MAY CAUSE PONDED WATER ON ROADS AND IN LOW LYING AREAS. VISIBILITY CAN BE REDUCED. SOME LOCATIONS THAT WILL BE IMPACTED BY THESE THUNDERSTORMS INCLUDE... VANDERGRIFT... APOLLO... DELMONT... SALTSBURG... NEW ALEXANDRIA... LATROBE... BLAIRSVILLE... DERRY... LIGONIER... NEW FLORENCE... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. PLEASE REPORT HEAVY RAIN AND FLOODING PROBLEMS TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772. LAT...LON 4042 7898 4018 7916 4045 7968 4069 7969
Special weather statement, Jun 4, 6:13 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
613 PM EDT SAT JUN 4 2011
OHZ039>041-042245-
CARROLL OH-COLUMBIANA OH-TUSCARAWAS OH-
613 PM EDT SAT JUN 4 2011
...STRONG THUNDERSTORMS WILL AFFECT CARROLL...COLUMBIANA AND
TUSCARAWAS COUNTIES...
AT 608 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 10 MILES
NORTHWEST OF HOMEWORTH TO 7 MILES NORTHEAST OF BOLIVAR TO 13 MILES
NORTHWEST OF SUGARCREEK...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4044 8171 4045 8167 4064 8165 4067 8146
4065 8124 4072 8123 4073 8109 4091 8108
4090 8091 4093 8089 4079 8063 4059 8078
4060 8085 4056 8086 4055 8092 4044 8094
4042 8106 4043 8127 4038 8127 4033 8150
34Local storm report, Jun 4, 6:54 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
654 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL BOLIVAR 40.65N 81.45W
06/04/2011 E1.00 INCH TUSCARAWAS OH TRAINED SPOTTER
&&
EVENT NUMBER PBZ1100810
ASMITHSpecial weather statement, Jun 4, 7:05 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
705 PM EDT SAT JUN 4 2011
OHZ048-057-042330-
COSHOCTON OH-MUSKINGUM OH-
705 PM EDT SAT JUN 4 2011
...A STRONG THUNDERSTORM WILL AFFECT COSHOCTON AND NORTH CENTRAL
MUSKINGUM COUNTIES...
AT 703 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF NELLIE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.
THIS STORM WILL BE NEAR NELLIE AROUND 710 PM...WARSAW AROUND 715
PM...COOPERDALE AROUND 725 PM AND COSHOCTON AROUND 730 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4031 8219 4043 8219 4046 8215 4046 8210
4045 8208 4026 8172 4008 8190 4029 8220
4030 8220The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 6:13 PM EDT | Special Weather Statement | PBZ | Carroll, Columbiana, Tuscarawas | 32 min |
| Jun 4, 6:44 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Tuscarawas | 61 min |
| Jun 4, 7:05 PM EDT | Special Weather Statement | PBZ | Coshocton | 25 min |
| Jun 4, 7:16 PM EDT | Tornado Warning | PBZ | Carroll, Harrison, Tuscarawas | 44 min |
| Jun 4, 7:53 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Carroll, Coshocton, Guernsey, Harrison, Tuscarawas | 52 min |
| Jun 4, 7:58 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 47 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.